# SDR USAA2009121193324

- Difficulty date: December 10, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N924UW
- Make and model: Boeing 757225
- Aircraft serial: 22204
- Aircraft time: 76,998 hours, 33,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3110183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - SKIN BULGE & POPPED RIVETS AT LOWER SKIN FUSELAGE STA 1450, S29R.  A SUPPLEMENT WILL BE SUBMITTED UPON COMPLETION OF REPAIR.  REPAIR COMPLETED.
